×

zbMATH — the first resource for mathematics

Problèmes de Cauchy abstraits et applications à quelques problèmes mixtes. (French) Zbl 0211.12902

MSC:
35F10 Initial value problems for linear first-order PDEs
35M10 PDEs of mixed type
35G10 Initial value problems for linear higher-order PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Agranovitch, M.S; Vischik, I.M, Problèmes elliptiques avec paramètre et problèmes paraboliques de type général, Russian math. surveys, 19, 53-157, (1964)
[2] Chazarain, J; Chazarain, J; Chazarain, J; Chazarain, J, C.R acad. sci. ser. A, C.R acad. sci. ser. A, C.R acad. sci. ser. A, C.R acad. sci. ser. A, 268, 1197-1199, (1969)
[3] Da Prato, G; Mosco, U, Semi gruppi distribuzioni analitici, Ann. scuola norm. sup. Pisa, 19, 367-396, (1965) · Zbl 0198.47202
[4] Fattorini, H.O, Ordinary differential equations in linear topological spaces I, J. differential equations, 5, 72-105, (1969) · Zbl 0175.15101
[5] Fattorini, H.O, C.R. acad. sci. ser. A, 268, 707-709, (1969)
[6] Foias, C, Remarques sur LES semi groupes distributions d’opérateurs normaux, Portugal. math., 19, 227-242, (1960) · Zbl 0103.09101
[7] Fujiwara, D, A characterisation of exponential distribution semi groups, J. math. soc. Japan, 18, 267-274, (1966) · Zbl 0148.13001
[8] Garnir, H.G; De Wilde, M; Schmets, J, ()
[9] Geymonat, G, Proprieta di alcuni spazi, Ann. mat. pura appl., 76, 203-231, (1967) · Zbl 0182.45602
[10] Hörmander, L, Linear partial differential operators, () · Zbl 0131.31804
[11] Ikawa, M, (), 1033-1037
[12] Larsson, E, Generalised distribution semi groups of bounded linear operators, Ann. scuola norm. sup. Pisa, 137-159, (1967) · Zbl 0156.15401
[13] Lions, J.L, LES semi groupes distributions, Portugal. math., 19, 141-164, (1960) · Zbl 0103.09001
[14] Lions, J.L, Problèmes aux limites en théorie des distributions, Acta math., 94, 13-153, (1955) · Zbl 0068.30902
[15] Lions, J.L, Une remarque sur LES applications du théorème de Hille et Yosida, J. math. soc. Japan, 9, 62-70, (1957) · Zbl 0078.08304
[16] Lions, J.L, Équations différentielles opérationnelles, () · Zbl 0098.31101
[17] Lions, J.L; Magènes, E, ()
[18] Lions, J.L; Magènes, E, ()
[19] Lions, J.L; Magènes, E, (), à paraître
[20] Peetre, J, Sur la théorie des semi groupes distributions, (), 79-98
[21] Roumieu, C, Sur quelques extensions de la notion de distributions, Ann. sci. école norm. sup., 77, 41-121, (1960) · Zbl 0104.33403
[22] Schwartz, L, Théorie des distributions, (1968), Hermann Paris
[23] Schwartz, L; Schwartz, L, Distributions à valeurs vectorielles II, Ann. inst. Fourier (Grenoble), Ann. inst. Fourier (Grenoble), 8, 1-209, (1958) · Zbl 0089.09801
[24] \scL. Schwartz, Séminaire 1953/54, Secrétariat Mathématiques, Paris.
[25] Schaefer, H, Topological vector spaces, (1967), Macmillan New York
[26] Ushijima, T, (), 224-227
[27] Yosida, K, Functional analysis, () · Zbl 0152.32102
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.